Lip injection nj

Common Questions and Answers about Lip injection nj

lip

Avatar n tn I have just begun the injections 2 weeks ago and am losing but since my last injection on my left side I have had pain in my back and down my left arm. I hope it is not from this but has anyone else had anything like this??
Avatar f tn Operation for isolated painful lipomas causing numbness and tingling brings relief while localized pain may sometimes be treated with cortisone injection. It is important that monotonous/ static work and physical and psychological stress are avoided. The article by Drs Brorson and Faghe published in the The Journal of the Swedish Medical Association may be helpful ( ref:http://dercums_data.tripod.com/brorson.html). Take care and best regards.
Avatar n tn It seems that unless you get HCG specifically for weight loss they only give you enough solvent for one injection. I will go through the injection phase again since I need to lose about 110 pounds and I think I'll go through a clinic that time to avoid the hassle. I could have been done with my injection phase by now if I'd done that. wfinspector, I'll be following the Simeons protocol so yes, gorging for three days then dropping to 500 calories. The Trudeau approach says two days.
Avatar f tn ah it hurts to see ur loved ones allowing themselves 2 b duped.......chant the Serenity prayer over and over and over......ur son needs to smell the coffee and wake up!i watch ppl daily.....mainly women but some men too allowing themselves to be abused and used....nothing i can do but suggest guide and hope like hell they get the balls to say enuf!
Avatar f tn Because I live almost an hour away from the hospital I keep a dexamethasone injection kit on hand. Thankfully I've only needed to use it one time.
Avatar n tn I live in NJ and both my father and I have the same symptoms. It really hurt bad two days ago and felt like my nose was broken, sun burned and overall painful to touch. MRSA worries me, it has to be something that is spreading like a virus. Mine is more sore on the tip.
Avatar f tn Since all of us do have some sort of bulged disc in our cervical spine, I went to a pain managment doctor (an anesthesiologist). I requested an epidural steroid injection in between the C5 and C6. First I was sent to get an MRI of the cervical spine. Once my bulge was confirmed I got an injection. On about the 2nd day after the injection I had intense itching (this is a normal side effect for pain sufferers so I guess it's the same for itching) but then nothing for 3 weeks....
Avatar n tn After I came inside, the tingling started. On Wednesday they released the vaccine to anyone in my state (NJ), not just the high risk individuals. Unfortunately, I think we will shortly have more people joining out little blog...
Avatar f tn nothing seems to help, and I'd need to bathe in it. I get them everywhere, including my lip and eye (another lovely sight). But, I'm open to anything at this point. Any help or just empathy is certainly appreciated. I never thought I'd need to join a support group for hives, but at this point, I have nothing to lose! Thanks!
Avatar n tn Have had sciatica and some steroid injections in the sacroiliac joint for inflammation, but it's been about 8 months since my last injection (the 4th in about 5 years). Reading here, I see a lot of mentions of possible nerve relationship to hip or sciatic nerve... I'm hoping it stops soon!
Avatar n tn As soon as the weather started to change in August (same time I got all of my issues last year), the ear got worse and once the colder weather hit a couple of weeks ago here in NJ, my eye started to puff out and the areas above and below my right eye started to feel kinda funky. Sort of painful, but not excruciating. Same thing happened last year. It's extremely frustrating. I'm attributing all of my issues to allergy/sinus/deviated septum.
Avatar n tn Sorry to hear your suffering as well. You just struck something with the menopausal age and hormones though and I'm wondering if this could be part of my problem. When I was younger I was on every type of birth control possible and was unable to be on any of the pills, my hormones fluctuated so much and I suffered from severe migraines, and all made me physically ill with what I could only describe as morning sickness, without being pregnant.
Avatar n tn I found this information on the web site from the Advanced Fertility Clinic of Chicago--"For women that have had an HCG injection as part of their infertility treatment, the hormone will take about 5-14 days to clear from the woman's system, depending on the dose and the individual woman. This can causes problems with interpretation of pregnancy tests done earlier than 14 days after an HCG injection." You can read more if you like at http://www.advancedfertility.com/earlypre.htm.